# SDR ASAA201908029244

- Difficulty date: July 29, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 15,082 hours, 4,814 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 99081852
- Condition: Failed
- Location: Flight Deck
- Part time: 62,476 hours, 28,843 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT FL350 AUTOPILOT B RANDOMLY DISENGAGED. GROUNDED - YES. REMOVED AND REPLACED MCP PER B737-900 AMM 22-11-34. OPEN AND TAGGED 4 CIRCUIT BREAKERS. CLOSED AND REMOVED TAGS FROM 4 CIRCUIT BREAKERS. LAND VERIFY TEST PASSED PER 22-11-00. MCP INSTALLATION TEST PASSED PER AMM 22-11-34. DFCS LRU REPLACEMENT TEST PASSED PER 22-11-34.
